# SDR SWAA2016091255705

- Difficulty date: September 4, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 39,904 hours, 18,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 141A52204
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR FITTING CORRODED AT BS 344.  R & R GIRT BAR IAW SRM.
